Top answers from doctors based on your search:
Disclaimer

is headache a symptom of caffeine overdose

A 46-year-old member asked:
Dr. Bennett Werner
44 years experience Cardiology
Atrial fibrillation?: It sounds like you have atrial fibrillation. Without modifying medication, it would usually be in the range of about 170 beats per minute and highly ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old male asked:
Dr. Bassam Amawi
49 years experience Psychiatry
Constant HA: Stopping caffeine abruptly can cause withdral ha, uu don't need to stop caffeine u can. Cut it down to two cups a day.
A 21-year-old female asked:
Dr. Patrick Kohlitz
11 years experience Internal Medicine
Depends: 50mg of caffeine is a relatively small amount of caffeine. What symptoms are you feeling? If you are naive to caffeine it is possibly you could have ... Read More
A 28-year-old male asked:
Dr. Masoud Sadighpour
38 years experience Internal Medicine
Caffein: Caffeine half life is about 6 hours. It means that after 5x6= 30 hours it is all out of your system, but you may develop withdrawal symptoms if you a ... Read More
A 28-year-old male asked:
Dr. Su Fairchild
24 years experience Integrative Medicine
Perhaps: Too much caffiene can mimic anxiety. Watch caffiene intake and do not overdo it.
A 28-year-old male asked:
Dr. Mohammed Younus
31 years experience Psychiatry
CNS stimulation: Caffien is an central nervous system(cns) stimulant, any overdose causes confusion, irritability, anger and agitation, palpitations, flushing &deliriu ... Read More
A 40-year-old member asked:
Dr. Bhavinkumar Dalal
12 years experience Internal Medicine
Not heard yet: Not heard yet.
A 29-year-old member asked:
Dr. Paul Carter
A Verified Doctor answered
A US doctor answered Learn more
Time: You must wait for the effect to wear off as the body clears it from your system.
1
1 thank
A 37-year-old member asked:
Dr. Shaym Puppala
25 years experience Internal Medicine
Can be fatal: Butalbital is a barbiturate and in overdose can lead to coma, suppress the breathing, and lead to death. Apap = acetaminophen; overdose can lead to l ... Read More
A 34-year-old member asked:
Dr. Mazen Kherallah
34 years experience Infectious Disease
See below: In rare cases of caffeine overdose, we give activated charcoal, gastric lavage or laxative. Mild cases are usually just observed with hydration.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month